Korean J. Math. Vol. 29 No. 4 (2021) pp.733-740
DOI: https://doi.org/10.11568/kjm.2021.29.4.733

On the extent of the divisibility of Fibonomial coefficients by a prime number

Main Article Content

David Taehee Lee
Juhyep Lee
Jinseo Park


Let $(F_{n})_{n \geq 0}$ be the Fibonacci sequence and $p$ be a prime number. For $1 \leq k \leq m$, the Fibonomial coefficient is defined as

$$\begin{bmatrix} m\\k \end{bmatrix}_{F}= \frac{F_{m-k+1}...F_{m-1}F_{m}}{F_{1}...F_{k}}$$

and $\begin{bmatrix} m\\k \end{bmatrix}_{F}=0$ when $k>m$. Let $a$ and $n$ be positive integers. In this paper, we find the conditions of prime number $p$ which divides Fibonomial coefficient $\begin{bmatrix} p^{a+n}\\p^{a} \end{bmatrix}_{F}$. Furthermore, we also find the conditions of $p$ when $\begin{bmatrix} p^{a+n}\\p^{a} \end{bmatrix}_{F}$ is not divisible by $p$.

Article Details

Supporting Agencies

National Research Foundation of Korea(NRF)


[1] G. Fonten e, G ene eralisation d'une formule connue, Nouv. Ann. Math 4 (15), (1915), 112 Google Scholar

[2] T. Lengyel, The order of the Fibonacci and Lucas numbers, Fibonacci Quart. 33 (3) (1995), 184–240 Google Scholar

[3] D. Margues, J. Sellers, and P. Trojovsk e, On divisibility properties of certain Fibonomial coefficients by a prime p, Fibonacci Quart. 51 (2013), 78-83 Google Scholar